Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 238, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 5, 2012, 6:37 AM EDT for 4 counties in Ohio. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2012, 6:37 AM EDT (10:37 UTC)
- Expired
- Aug 5, 2012, 7:19 AM EDT
- In force
- 42 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Auglaize County, OH, Hardin County, OH, Logan County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 140 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 6:45 AM EDT | TSTM WND DMG | Waynesfield, OH | A TREE FELL AND TOOK DOWN A POWER POLE AND HIT THE CORNER OF A HOUSE. TIME ESTIMATED. |
| Aug 5, 6:50 AM EDT | TSTM WND DMG | 2 Ne Lakeview, OH | ONE TREE DOWN AT INDIAN LAKE STATE PARK. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 5:29 AM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3062 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882
WUUS51 KILN 051037
SVRILN
OHC011-065-091-149-051130-
/O.NEW.KILN.SV.W.0238.120805T1037Z-120805T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
637 AM EDT SUN AUG 5 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
HARDIN COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN SHELBY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 730 AM EDT.
* AT 634 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR JACKSON
CENTER...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKEVIEW...
RUSSELLS POINT...
WAYNESFIELD...
BELLE CENTER...
ALGER...
KENTON...
DUNKIRK...
IN ADDITION...LEWISTOWN...ROUNDHEAD...STATE ROUTE 195 AT STATE ROUTE
235...JUMBO...WALTON...SILVER CREEK...MCGUFFEY AND HUNTERSVILLE ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EDT SUNDAY
FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.
&&
LAT...LON 4078 8349 4071 8349 4071 8344 4068 8343
4033 8402 4047 8418 4065 8394 4065 8389
4069 8389 4083 8372 4082 8354
TIME...MOT...LOC 1038Z 229DEG 31KT 4046 8401
$$3 follow-up statements
148
WWUS51 KILN 051051
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
651 AM EDT SUN AUG 5 2012
OHC011-065-091-149-051130-
/O.CON.KILN.SV.W.0238.000000T0000Z-120805T1130Z/
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
651 AM EDT SUN AUG 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR NORTHEASTERN SHELBY...NORTHWESTERN LOGAN...HARDIN AND EASTERN
AUGLAIZE COUNTIES...
AT 647 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
LAKEVIEW...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BELLE CENTER...ALGER...KENTON AND DUNKIRK.
IN ADDITION...ROUNDHEAD...STATE ROUTE 195 AT STATE ROUTE 235...
JUMBO...WALTON...SILVER CREEK...MCGUFFEY...HUNTERSVILLE AND MENTZER
ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4078 8349 4071 8349 4071 8344 4068 8343
4033 8402 4047 8418 4065 8394 4065 8389
4069 8389 4083 8372 4082 8354
TIME...MOT...LOC 1051Z 229DEG 31KT 4053 8390
$$784
WWUS51 KILN 051059
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 AM EDT SUN AUG 5 2012
OHC091-149-051109-
/O.CAN.KILN.SV.W.0238.000000T0000Z-120805T1130Z/
LOGAN OH-SHELBY OH-
659 AM EDT SUN AUG 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SHELBY AND
NORTHWESTERN LOGAN COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4082 8354 4078 8349 4070 8349 4071 8344
4068 8343 4053 8386 4054 8399 4065 8394
4065 8389 4069 8389 4083 8373
TIME...MOT...LOC 1059Z 229DEG 31KT 4058 8383
$$
OHC011-065-051130-
/O.CON.KILN.SV.W.0238.000000T0000Z-120805T1130Z/
AUGLAIZE OH-HARDIN OH-
659 AM EDT SUN AUG 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR HARDIN AND EASTERN AUGLAIZE COUNTIES...
AT 655 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
ROUNDHEAD...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ALGER...KENTON AND DUNKIRK.
IN ADDITION...STATE ROUTE 195 AT STATE ROUTE 235...JUMBO...WALTON...
MCGUFFEY...HUNTERSVILLE...BLANCHARD...DOLA AND GRANT ARE NEAR THE
PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4082 8354 4078 8349 4070 8349 4071 8344
4068 8343 4053 8386 4054 8399 4065 8394
4065 8389 4069 8389 4083 8373
TIME...MOT...LOC 1059Z 229DEG 31KT 4058 8383
$$842
WWUS51 KILN 051119
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
719 AM EDT SUN AUG 5 2012
OHC011-065-051129-
/O.CAN.KILN.SV.W.0238.000000T0000Z-120805T1130Z/
AUGLAIZE OH-HARDIN OH-
719 AM EDT SUN AUG 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR HARDIN AND EASTERN AUGLAIZE
COUNTIES HAS BEEN CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON.
LAT...LON 4082 8354 4078 8349 4070 8349 4071 8344
4068 8343 4053 8386 4054 8399 4065 8394
4065 8389 4069 8389 4083 8373
TIME...MOT...LOC 1119Z 229DEG 31KT 4069 8366
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 4:08 AM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Aug 5, 4:08 AM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 408 AM EDT SUN AUG 5 2012 .SYNOPSIS... THUNDERSTORMS WILL MOVE THROUGH THE REGION AHEAD OF A VIGOROUS COLD FRONT. THE FRONT WILL PUSH EAST OF THE AREA BY TONIGHT...USHERING IN MORE SEASONABLE TEMPERATURES AND DRY CONDITIONS FOR THE FIRST PART OF THE WORK WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... PRE FRONTAL CONVECTION ADVANCING TOWARD FCST AREA...WITH EXPECTED IMPACT PERIOD IN THE WEST BEFORE 10Z. BEST CHANCE FOR SEVERE THUNDERSTORMS REMAINS GENERALLLY ALONG AND EAST OF INTERSTATE 71 AS ARRIVAL HERE COINCIDES WITH HEATING AND INCREASED INSTABILITY AS ML CAPE VALUES INCREASE TO OVER 2000 J/KG. THIS ALONG WITH DECENT LL LAPSE RATES CREATE A SEVERE WIND THREAT. VERY HIGH LL MOISTURE ALSO CONTINUE THE HEAVY RAIN THREAT...THOUGH FORWARD MOTION OF THUNDERSTORMS SHOULD LIMIT ANY FLOOD PROBLEMS TO ISOLATED AREAS. BY 22Z...ONLY EASTERN FCST AREA CONTINUES THUNDERSTORM THREAT. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... THUNDERSTORMS WIND DOWN IN THE 09Z-12Z TIMEFRAME WITH MORE SEASONABLE AND DRIER AIRMASS UNDER RIDGE TO INFLUENCE AREA THROUGH WED. INCREASING CLOUDS ON WED AHEAD OF NEXT APPROACHING S/WV. TEMPS DO NOT INCREASE SIGNIFICANTLY THROUGH THE PERIOD UNDER MOSTLY ZONAL FLOW. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... IN NORTHWEST FLOW PATTERN...SURFACE HIGH PRESSURE TO BUILD INTO THE REGION IN WAKE OF COLD FRONT MONDAY...PROVIDING DRY WEATHER AND COOLER TEMPERATURES. EXPECT TEMPERATURES TO BE NEAR SEASONABLE VALUES DURING THE DAY. THE HIGH PRESSURE AREA WILL REMAIN IN CONTROL OF OUR WEATHER INTO MID WEEK...WITH TEMPERATURES MODERATING TO ABOVE NORMAL VALUES. NUMERICAL MODELS GENERALLY SIMILAR WITH UPPER LEVEL RIDGE PERSISTING OVER THE WEST AND ENERGY DROPPING SE FROM S CNTRL CANADA CARVING OUT A TROF OVER THE GREAT LAKE BY LATE WEEK. WILL INTRODUCE CHC POPS FOR SHOWERS AND THUNDERSTORMS THURSDAY AHD OF APPROACHING SFC WAVE WITH THE BEST THREAT LOOKING TO BE ON FRIDAY WHEN FROPA IS EXPECTED TO PASS THRU THE OHIO VALLEY. IN CONTD NW FLOW...SFC HIGH PRESSURE TO NOSE INTO OHIO VALLEY NEXT WEEKEND PROVIDING DRY WEATHER AND COOLER MORE SEASONABLE TEMPERATURES. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... COMPLEX EXITING CENTRAL OHIO AND KCMH/KLCK TAF SITES IN THE NEXT HOUR WITH VFR HIGH CLOUDS EXPECTED IN ITS WAKE AND A RETURN TO THE SOUTHERLY WIND DIRECTION. UNLESS EXPLOSIVE DEVELOPMENT OCCURS IN THE NEXT HOUR OR TWO...DISCARDING THE GFS AND EUROPEAN IN FAVOR OF A CANADIEN/NAM BLEND APPEARS TO HAVE THE BEST RESULTS FOR THE UPCOMING CONVECTION ALONG AND IMMEDIATELY AHEAD OF THE NEXT FRONT WHICH WILL BEGIN AT OR SLIGHTLY AFTER DAYBREAK FOR MOST OF CWA. TRIED TO LIMIT PREVAILING THUNDERSTORMS TO A 3-4 HOUR TIME BLOCK AND CLEARED IT OUT VERY QUICKLY BEHIND IT. NORTHERLY WINDS SET UP AND PUSH SOME NICELY COOLER AND DRIER AIR TO THE REGION WITH A RAPID CLEARING. .OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JDR NEAR TERM...JDR SHORT TERM...JDR LONG TERM...AR AVIATION...FRANKS
Hazardous weather outlook, Aug 5, 3:44 AM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 344 AM EDT SUN AUG 5 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-060745- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 344 AM EDT SUN AUG 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. WITH THE APPROACH OF A VIGOROUS COLD FRONT INTO THE AREA TODAY...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THE MAIN THREAT WITH THESE STORMS WILL BE DAMAGING WINDS AND VERY HEAVY RAIN...WITH THE POSSIBILITY OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Aug 5, 6:26 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
626 AM EDT SUN AUG 5 2012
INZ050-058-059-051100-
UNION IN-FAYETTE IN-WAYNE IN-
626 AM EDT SUN AUG 5 2012
...A STRONG THUNDERSTORM WILL AFFECT WAYNE...NORTHERN FAYETTE AND
NORTHERN UNION COUNTIES THROUGH 700 AM EDT...
AT 625 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 11 MILES WEST
OF BENTONVILLE THAT WAS NEARLY STATIONARY.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHMOND...
HAGERSTOWN...FOUNTAIN CITY...DUBLIN...CENTERVILLE AND CAMBRIDGE CITY.
ALSO...MIDDLEBORO...JACKSONBURG...FRANKLIN...WILLIAMSBURG...BETHEL...
WHITEWATER...SPRING GROVE AND MOUNT AUBURN ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3980 8523 3987 8522 3988 8521 4000 8521
4000 8481 3970 8482 3970 8530 3979 8531Special weather statement, Aug 5, 6:29 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 AM EDT SUN AUG 5 2012
OHZ026-035-043-044-051115-
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
629 AM EDT SUN AUG 5 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHELBY...NORTHERN
LOGAN...HARDIN AND EASTERN AUGLAIZE COUNTIES THROUGH 715 AM EDT...
AT 625 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MAPLEWOOD...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LAKEVIEW...RUSSELLS
POINT...WAYNESFIELD...BELLE CENTER...ALGER...KENTON...DUNKIRK AND
FOREST.
ALSO...BLOOM CENTER...ST. JOHNS...LEWISTOWN...MCMORRAN...
HUNTSVILLE...ROUNDHEAD...NORTHWOOD AND RUSHSYLVANIA ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4056 8341 4028 8402 4046 8422 4065 8394
4065 8389 4069 8389 4083 8368 4082 8350Special weather statement, Aug 5, 6:31 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
631 AM EDT SUN AUG 5 2012
INZ050-058-059-051100-
UNION IN-FAYETTE IN-WAYNE IN-
631 AM EDT SUN AUG 5 2012
...A STRONG THUNDERSTORM WILL AFFECT WAYNE...NORTHERN FAYETTE AND
NORTHERN UNION COUNTIES THROUGH 700 AM EDT...
AT 625 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM 11 MILES WEST
OF BENTONVILLE THAT WAS MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHMOND...
HAGERSTOWN...FOUNTAIN CITY...DUBLIN...CENTERVILLE AND CAMBRIDGE CITY.
ALSO...MIDDLEBORO...JACKSONBURG...FRANKLIN...WILLIAMSBURG...BETHEL...
WHITEWATER...SPRING GROVE AND MOUNT AUBURN ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3980 8523 3987 8522 3988 8521 4000 8521
4000 8481 3970 8482 3970 8530 3979 8531The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:38 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Mercer | 67 min |
| Aug 4, 9:01 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Shelby | 59 min |
| Aug 4, 9:31 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 59 min |
| Aug 5, 12:00 AM EDT | Special Weather Statement | ILN | Delaware | 30 min |
| Aug 5, 6:29 AM EDT | Special Weather Statement | ILN | Hardin | 46 min |
| Aug 5, 6:40 AM EDT | Areal Flood Advisory | ILN | Darke, Shelby | 2 hr |
| Aug 5, 7:13 AM EDT | Special Weather Statement | ILN | Butler, Montgomery, Preble | 32 min |
| Aug 5, 7:15 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer | 3 hr |
| Aug 5, 7:17 AM EDT | Special Weather Statement | ILN | Logan | 43 min |
| Aug 5, 7:55 AM EDT | Areal Flood Advisory | ILN | Hardin, Logan | 3 hr |
| Aug 5, 8:05 AM EDT | Special Weather Statement | ILN | Hardin | 25 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.